MAUDE Adverse Event Report: TRIMED, INC WRIST HOOK DORSAL IMPACTOR

TRIMED, INC WRIST HOOK DORSAL IMPACTOR
Model Number IMPCT-WHD
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/27/2017
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(4) 2017 a sales rep reported that two wrist hook dorsal impactor (impct-whd) were found with rust on the grip handle.The nonconforming parts were found upon opening the wrist hook set in the clinical setting.The impct-whd is enclosed in the wrist hook set, the nonconforming part was visible upon opening of the set and was never removed our touched, and the set was immediately closed back up.The entire set was immediately replaced with an entirely new set of parts and tools were used, no adverse events were reported.This is the first time that this type of malfunction has occurred for this part.

Brand Name
WRIST HOOK DORSAL IMPACTOR
Common Device Name
IMPACTOR
Manufacturer (Section D)
TRIMED, INC
27533 avenue hopkins
santa clarita CA 91355
MDR Report Key7119454
Report Number2031009-2017-00031
Device Sequence Number16499622
Product Code LXH
UDI-Device Identifier00842188113666
UDI-Public00842188113666
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIMPCT-WHD
Device Catalogue NumberIMPCT-WHD
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1